- 49 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A case report described a 67-year old woman and a 45-year old woman, who developed sinusoidal obstructive syndrome (SOS), recurrent ascites, mixed renal failure, dehydration, vomiting, diarrhoea or drug toxicity [durations of treatments to reactions onsets not stated; not all outcomes stated] during treatment with bendamustine, etoposide, cytarabine, melphalan, rituximab, dexamethasone or oxaliplatin [routes not stated] for malignant non-Hodgkin's lymphoma (MNHL).
Patient 1: A 67-year-old woman, who had stage IVB MNHL, had previously received 9 courses of rituximab, doxorubicin [Adriamycin], cyclophosphamide, etoposide and prednisone. However, 10 years later, she presented with recurrence in the form of a medullary stage IVA follicular MNHL and onset of leukaemia transformation....
- Meyer A, et al. Sinusoidal obstruction syndrome after BeAM conditioning regiment for autologous stem cell transplantation: Imputability of bendamustine? Report of two cases and literature review. Revue de Medecine Interne 39: 882-885, No. 11, Nov 2018. Available from: URL: http://doi.org/10.1016/j.revmed.2018.03.009 [French; summarised from a translation] - France